# SDR DXTA200802833

- Difficulty date: February 1, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 6,519 hours, 4,210 cycles
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143795
- Part serial: 99048H9608
- Condition: Broken
- Location: Cockpit
- Part time: 6,519 hours, 4,210 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FWD SIDE WINDOW SHATTERED IN FLIGHT.  REMOVED PILOT FWD SIDE WINDOW P/N 9914379-5, S/N 99048H 9608 AND INSTALLED A NEW SERVICEABLE WINDOW P/N 9914379-7, S/N 07024H3614.  PERFORMED CABIN PRESSURIZATION CHECK AND WINDSHIELD HEAT CHECK.  OPS CHECKED GOOD WITH NO DEFECTS NOTED AT THIS TIME.  WORK DONE IAW AMM 56-12-00, 21-30-00 AND 30-41-00.
